# SDR FDEA201201050027

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 39,083 hours, 26,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5361065620500
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 16A RT DAMAED.  REMOVED FRAME IAW SRM 51-40-21, PG 1 AND EA 6-5310-135257B.   LOCATED AND DRILLED NEW FRAME IAW SRM 51-40-44, PG 9.  INSTALLED NEW FRAME IAW SRM 51-40-21, PG 19 AND EA 6-5310-135257B, STEP 18, PG 4.
